New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MeMeKay
New Member


Date Joined Jul 2013
Total Posts : 6
   Posted 7/25/2013 1:21 PM (GMT -6)   
Good afternoon everyone. I am a little new here and tried search for answers before asking. I have been newly diagnosed with Fibromyalgia and I am currently on Wellbutrin and Vit D. I have fallen 4 times in the past 3 weeks. I don't see it coming, not sure if my legs give out or what. I also have Rheumatoid Arthritis. Luckily I haven't really been hurt but the gentleman at the gas station this morning thought I had been drinking. I have another apt with my doctor in 2weeks. Not sure if I should try to get in earlier. Thanks!

Sherrine
Forum Moderator


Date Joined Apr 2005
Total Posts : 15395
   Posted 7/25/2013 2:21 PM (GMT -6)   
If you google Wellbutrin and falling, you will see some posts that say it can cause falling. I'm not sure if this is your problem but it is a possibility. Be sure to let your doctor know...especially if you are older. You don't need broken bones.

Let us know what you find out because we do care about you.

Sherrine
Forum Moderator/Fibromyalgia

Fibromyalgia, Crohn's Disease, Ostomy, Autoimmune Inner Ear Disease, Diabetes, Osteoporosis, Glaucoma, Scoliosis, Ankylosing Spondylitis
************************
God does not give us a spirit of fear, but of power and of love and of a sound mind. 2 Timothy 1:7

Post Edited (Sherrine) : 7/26/2013 12:31:13 AM (GMT-6)


Lynnster
Regular Member


Date Joined Nov 2012
Total Posts : 255
   Posted 7/25/2013 9:49 PM (GMT -6)   
My husband (fiance at the time this happened) was on wellbutrin for a very short time. He was going upstairs, had this weird thing come over him, wasn't sure if it was a blackout or just disoriented but anyway fell all the way down the stairs and face planted into a metal flower pot. He nearly lost his nose and had to have it stitched back into place. That was the last day he ever took it.

I also had some weird reactions while taking it. I felt off balance, like I had been drinking and I don't drink. I felt a little out of touch, disoriented etc. Now we may just be sensitive to this drug but just thought I would give our experiences.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 25, 2014 7:14 PM (GMT -6)
There are a total of 2,251,362 posts in 250,437 threads.
View Active Threads


Who's Online
This forum has 157574 registered members. Please welcome our newest member, JerB23.
356 Guest(s), 18 Registered Member(s) are currently online.  Details
Rrakkma, MarieLS, Chapelle, janetlee, imagardener2, geeker, Larasmom, blueglass, AML94, SeriouslyRelaxed, Seanbigshow, platinumpixie, Old Mike, Chrissysoul, CarenZ, LPR LPR LPR, Cornell, Strategy92


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer